MathSciNet Relay Station
MathSciNet bibliographic data
MR2795526 39A70 (35J62 35R02 47B39)
Park, Jea-Hyun; Chung, Soon-Yeong The Dirichlet boundary value problems for $p$-Schrödinger operators on finite networks. J. Difference Equ. Appl. 17 (2011), no. 5, 795–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement